# SDR IPXA2018060653343

- Difficulty date: June 4, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 51,508 hours, 16,431 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 8 Wheel
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT REAR MAIN TIRE BLOWN DURING TAKEOFF.  DECLARED EMERGENCY.  R & R THE NR 8 MAIN WHEEL ASSEMBLY IAW MM 32-45-02-401.
